Regularity for doubly nonlinear parabolic equations

A.B. Иванов

Zapiski naucnych seminarov POMI (1994)

  • Volume: 209, page 37-59

How to cite


Иванов, A.B.. "Regularity for doubly nonlinear parabolic equations." Zapiski naucnych seminarov POMI 209 (1994): 37-59. <>.

author = {Иванов, A.B.},
journal = {Zapiski naucnych seminarov POMI},
keywords = {doubly nonlinear parabolic system},
language = {eng},
pages = {37-59},
publisher = {Nauka},
title = {Regularity for doubly nonlinear parabolic equations},
url = {},
volume = {209},
year = {1994},

AU - Иванов, A.B.
TI - Regularity for doubly nonlinear parabolic equations
JO - Zapiski naucnych seminarov POMI
PY - 1994
PB - Nauka
VL - 209
SP - 37
EP - 59
LA - eng
KW - doubly nonlinear parabolic system
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.